| Model Number |
M0066401040 |
| Medical Device Problem Codes |
Break (1069); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an amplatz super stiff guidewire was used during a ureteroscopy procedure performed on (b)(6) 2023.During the procedure, the core wire broke and did not go up.The procedure was completed with a different device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6 (device codes): imdrf device code a0401 captures the reportable event of core wire break.